# SDR IPXA2020092860712

- Difficulty date: September 28, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 60,916 hours, 20,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141T518891
- Condition: Corroded
- Location: Bs  212-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: LDS CORROSION FOUND ON SUPPORT ANGLE AT FS 212-237, LBL 64.0 (FLIGHT DECK FLOOR).  SUPPORT ANGLE AT FS 212-237, LBL 64.0 (FLIGHT DECK FLOOR) REPLACED WITH MADE REPAIR PART, IAW CASCADE AEROSPACE EO NR 13871 AND UPS EO NR B767-77863-A REV DATE 09/17/2020.  THIS REPAIR IS CONSIDERED MINOR.
